# SDR SWAA2019070234392

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 24,163 hours, 10,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EMERGENCY FLASHLIGHT STRAP BROKEN.  R&R STRAP PER AMM.
